# SDR ABXA9701869

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817
- Make and model: Doug DC-8-63F
- Aircraft serial: 45928
- System (JASC): 5754 · Leading Edge Devices
- Part: Vane
- Part number: 5769985502
- Condition: Corroded
- Location: Rt Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND INBOARD SLOT VANE, OUTBOARD ATTACH UPPER SURFACE, RIGHT WING.  REPAIRED IAW ABX REA D857-20509MR AND SRM 51-1-8.
